| Model Number |
N/A |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident has been recorded under b)(4).Once investigation is completed a final/supplemental report will be submitted.
Event or Problem Description
It was reported that outside of surgery it was noted that the power inlet module's fuse box was burnt.No harm or delay were reported as it relates to this event.No adverse events were reported.
Additional Manufacturer Narrative
This incident has been reported under (b)(4).Review of the most recent repair record determined that the power inlet module was burnt.The power inlet module was replaced and resolved the reported issue.The root cause of the reported issue is attributed to the time the high flow valve is left open is too short during the pump start up sequence.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information is available.